Facebook Pixel

i have taken the next choice pill 3 times in a span of a month,i know the is going to mess up my cycle but is it fatal?

By July 19, 2012 - 2:15pm
Rate This

I took the first next choice pill on June 29 after unprotected sex then I started my period the same night and then on July 9 I have unprotected sex again but he didn't ejaculate in me but I was worried about pre ejaculation after I spoke to planned parenthood they told me to take the next choice pill 96 hours later. I have taken 8 pregnancy tests and all are negative . I took the other 2 pills last night after the condom broke ,I am on birth control but I was only on it for 8 days and the pharmacy told me to be on the safe side take it again so I did .....will I be OK?

Add a Comment1 Comments


Hello magiemay,

Taking Next Choice three times within a one month period will upset the normal hormonal balance that regulates your menstrual cycle.
But, it is not fatal.


July 19, 2012 - 4:38pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Birth Control

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!